# SDR SWIA2021081060226

- Difficulty date: July 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Debonded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANSCOWL, Z ANGLE DISBONDED AND HAS THREE LOOSE FASTENERS.     (C-CHECK RO 8/6/2021)    PERFORMED REPAIR FOR CRACK DAMAGE TO THE LH ENGINE UPPER TRANSCOWL INNER SKIN IAW ALL STEPS OF REO 670-54-21-1458 REV -- DATED 2021-07-23. / C/W TASK CARD 51-900-1002-SKY
